MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes High Test Results (2457); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fainting (1847)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer disconnected call.Most likely underlying root cause: mlc-58-user had an inaccurate reference: lab results: the end user is comparing results obtained from trividias's bgm system to the results from the laboratory.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained in the 140's mg/dl.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom passing out after taking insulin based on high result obtained.Medical attention is reported as a result of the actual blood glucose results and reported symptom (passing out).The product storage location is undisclosed the test strip lot manufacturer's expiration date is 06/22/2019, and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer is concerned that meter is reading too high.Customer says that at an earlier time (date not specified), he tested on his true metrix and results read in the 140's (exact number not specified).Customer says he took 1 unit of novolog and then went for a walk.Customer says while out for his walk, he fainted, and a neighbor called for help and he was transported to the er.Customer says at the er, he was tested, and result read in the low 40's (exact result not specified).Customer was upset and refused to troubleshoot or provide necessary information to replace meter/resolve issue.Customer disconnected the call.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = t) internal report # (b)(4) product not returned for evaluation.Customer disconnected call.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Correction: correct mlurc on section h10.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained in the 140's mg/dl.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom passing out after taking insulin based on high result obtained.Medical attention is reported as a result of the actual blood glucose results and reported symptom (passing out).The product storage location is undisclosed the test strip lot manufacturer's expiration date is 06/22/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer is concerned that meter is reading too high.Customer says that at an earlier time (date not specified), he tested on his true metrix and results read in the 140's (exact number not specified).Customer says he took 1 unit of novolog and then went for a walk.Customer says while out for his walk, he fainted, and a neighbor called for help and he was transported to the er.Customer says at the er, he was tested, and result read in the low 40's (exact result not specified).Customer was upset and refused to troubleshoot or provide necessary information to replace meter/resolve issue.Customer disconnected the call.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8271773
Report Number1000113657-2019-00058
Device Sequence Number10804976
Product Code NBW
UDI-Device Identifier00021292007065
UDI-Public(01)00021292007065
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2724
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY